15 days ago I received 10 units of botox to my forehead in the area between my pupils, 20 units to my 11s, 6 units bilaterally in 3 injections to crows feet but I still have many deep wrinkles to the forehead area above my lateral eyebrow to the hairline. My dr. is on vacation! I researched and it says not to inject there because it can drop my brow!!
Can I Receive Botox in the Area Above the Lateral Brow to Smooth It Out?
Doctor Answers (4)
Botox Above the Lateral Brow
Botox can be safely and effectively injected into the lateral brow to smooth this area. The determining factor is having an expert and experienced physician doing the injections. There are several things that need to be taken into consideration, including the height and width of your forehead, muscle distribution and thickness, as well as the shape of your brows. Discuss your concerns with your physician when he returns.
Botox in eyebrow area
If your wrinkles were very deep to start, it may require a few rounds of Botox to smooth out the lines, up to 2 yrs of regular injections. If the lines are deep, you could temporarily fill while the Botox is getting more effective at reducing the lines you have at baseline. Your injection is specific to you. Best of luck.
Botox over your eyebrows
It is not only safe but it is common practice to inject Botox above the lateral eyebrow in the forehead. An experienced injector will inject a conservative amount of Botox that is far away enough from the eyelid to prevent a droopy eye and to allow for some preserved brow movement. The amount of botox used depends on the desired shape of the eyebrow, muscle thickness, and forehead length--as a simple rule, men should have flatter eyebrows than women and women should have a brow that gently arches somewhere over the lateral sclera (outside white part of eye). Hope this helps
You might also like...
It's important to discuss expectations with patients. If you still have movement after two weeks, you may require more than the initial injection for full correction. Injecting technique is based on the individual; there are areas that, when injected, can cause a negative effect. It seems as though this hasn't happened, since your main concern is that you aren't at full correction. If you can wait until the dr returns, I would go back and discuss your concerns. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.